# SDR AALA20100830TUL04

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 30,782 hours, 12,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D7170100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILED THE SIC 2908 CARD BATTERY PACK CYCLE TEST.  REPLACED BATTERY PACK FOR AFT GALLEY CEILING POSITION.  OPS CHECKED NORMAL.
